MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) CLINICAL CHEMISTRY CREATININE

ABBOTT LABORATORIES (IRVING IA/CC) CLINICAL CHEMISTRY CREATININE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier: (b)(6).
 
Event or Problem Description
The customer reported a false elevated creatinine result on the architect c8000 processing module for a patient.The following data was provided: on (b)(6) 2020 sid (b)(6) = initial result = 2.51 mg/dl, on (b)(6) 2020 result = 0.70 mg/dl(new patient sample).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A review of the ticket determined that there is normal complaint activity for reagent lot 33550un20.The trending review data determined no trends identified for the issue.Return testing was not completed as returns were not available.The customer observed a false elevated creatinine result when using creatinine reagent ln 3l81, lot 33550un20.Quality control (qc) was in range.The cbc sample for this patient also gave questionable results.The next day a new sample from the patient gave lower results for the assay.A review of the manufacturing documentation did not identify any issues associated with the complaint.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect creatinine reagent lot 33550un20.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key10335171
Report Number3016438761-2020-00145
Device Sequence Number19726444
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2021
Device Model NumberN/A
Device Catalogue Number03L81-22
Device Lot Number33550UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 PROCESSING MODULE,; ARCHITECT C8000 PROCESSING MODULE,; GLUCOSE, LIST 03L82-22, LOT 55727UQ08; GLUCOSE, LIST 03L82-22, LOT 55727UQ08; LIST 01G06-11, SERIAL (B)(4).; LIST 01G06-11,SERIAL (B)(4),